# SDR 2004UALA00615

- Difficulty date: June 27, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 11,417 hours, 4,612 cycles
- Engine: Iae V2522A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 2 EGT OVERTEMP MESSAGE.  BLEED VALVE CHECK FOUND 4 LOOSE SCREWS AT BASE OF 10TH STG  BLEED VALVE SOLENOID .   INTERMITTENT BLEED VALVE OPEN  WOULD GIVE OVERTEMP INDICATION.  TIGHTENED SCREWS. OPERATIONS CHECK NORMAL.
